Economics at your fingertips  


Marcia M.A. Schafgans and Victoria Zinde-Walsh

Econometric Theory, 2002, vol. 18, issue 1, 40-50

Abstract: We provide a proof of the consistency and asymptotic normality of the estimator suggested by Heckman (1990, American Economic Review 80, 313–318) for the intercept of a semiparametrically estimated sample selection model. The estimator is based on “identification at infinity,†which leads to nonstandard convergence rate.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link) ... type/journal_article link to article abstract page (text/html)

Related works:
Working Paper: On Intercept Estimation in the Sample Selection Model (2000) Downloads
Working Paper: On intercept estimation in the sample selection model (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

Page updated 2020-10-02
Handle: RePEc:cup:etheor:v:18:y:2002:i:01:p:40-50_18